Table of Contents
International Journal of Engineering Mathematics
Volume 2014, Article ID 931395, 11 pages
Research Article

A Study of I-Function of Several Complex Variables

1Department of Mathematics, Manipal Institute of Technology, Manipal, Karnataka 576104, India
2SCSVMV, Sri Jayendra Saraswathi Street, Enathur, Kanchipuram, Tamil Nadu 631561, India
3Department of Mathematics, College of Engineering, Trikaripur, Kerala 670307, India
4Department of Mathematics, P.A. College of Engineering, Mangalore, Karnataka 574153, India

Received 27 June 2013; Revised 5 September 2013; Accepted 23 September 2013; Published 27 January 2014

Academic Editor: Alberto Cardona

Copyright © 2014 Prathima Jayarama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prathima Jayarama, Vasudevan Nambisan Theke Madam, and Shantha Kumari Kurumujji, “A Study of I-Function of Several Complex Variables,” International Journal of Engineering Mathematics, vol. 2014, Article ID 931395, 11 pages, 2014.